The quantized discrete self-trapping equation

Alwyn C. Scott, J. C. Eilbeck

Research output: Contribution to journalArticlepeer-review

86 Citations (Scopus)


Quantization of the discrete self-trapping system is discussed. It is shown that the wavefunctions take a particularly simple form when the number of coupled modes is less than or equal to two. The correspondence between classical and quantum descriptions of a local mode is also considered. © 1986.

Original languageEnglish
Pages (from-to)60-64
Number of pages5
JournalPhysics Letters A
Issue number2
Publication statusPublished - 1 Dec 1986


Dive into the research topics of 'The quantized discrete self-trapping equation'. Together they form a unique fingerprint.

Cite this